feeling electrically charged

Discussion in 'Fibromyalgia Main Forum' started by razorqueen, Aug 18, 2006.

  1. razorqueen

    razorqueen Member

    this is a new sensation for me. It is starting from my stomach/intestines and moves out to my extremities. They feel zingy.
    Could this still be from the Effexor? It sorta feels like the restless leg thing but all over.

    AHHH! Help!

    Raz
  2. razorqueen

    razorqueen Member

    yes I do have some clonazapam. I had weaned down to almost off, but I have been taking it more now. The funny thing is today my head feels pretty clear.

    My stomach is extemely bloated, which is probably still a side effect of my colonoscopy yesterday. Who knows. I've never had this zingy feeling thru out my whole body before.

    Why is this all happening to me?
  3. optimistic1

    optimistic1 New Member

    I have been feeling "electrically charged" for over a year now. I can feel the elec. travelling through me and out of my feet. I may be wrong but I don't think it has anything to do with weaning from effexor.

    My PT and PC have both told me that I have a great deal of nerve damage in my lower back and legs (I"ve had several back surgeries)" and my nerve endings have not healed properly. So, since our bodies run on energy our nerve endings can fire from time to time.

    On reading this over I sound absolutely crazy. But, this is what I have been told. I just don't know.

    Hope you feel better,

    Arlene



  4. razorqueen

    razorqueen Member

    I first started feeling this on the day of my prep for the colonoscopy.

    I just had a bout of the "runs", and am starting to feel better. I think it has something to do with the prep that I used! I've never felt this way before the prep. I used Pico-salax. I already threw away the paper that came with it. Shucks.

    Raz
  5. charlenef

    charlenef New Member

    90% of the time for about 2 1/2 years this has to do with all the muscles in your body contracting. charlene
  6. SusanEU

    SusanEU New Member

    I just read my pico salax instructions. The only thing close to that in the precautions is electrolyte disturbance (low sodium in the blood). Did you drink lots of gatorade during your prep. If so that would prevent it. I would go out and drink a gallon of it if I were you, just to make sure that is not it.

    You probably don't have that, but the paper says symptoms can include "tingling skin, numbness, spasms, palpitations and tremors".

    Good Luck, I have still not gone to bathroom since my scope on Monday, argh, but have no side effects like you describe.

    Sue in ontario
  7. SusanEU

    SusanEU New Member

  8. Fudge43

    Fudge43 New Member

    Could be a mixture of a lot of things Raz .. a couple of my girlfriends said they had that feeling getting off Effexor.
    I was never on it but developed that electricity feeling in the last year from my feet up .. hate it ..
    Good Luck !
    Hope you feel better soon !
    Joy
  9. Scapper

    Scapper New Member

    I'm sure a lot of what you're feeling is from your colonoscopy prep. There are a lot of nerves in our intestines, effecting our entire body.

    Also, coming off of meds really has a serious effect on us. I think it takes a lot longer for our bodies to adjust than we realize.

    In my mind, whenever I reduce down on klonopin, I should be well adjusted within a week......not happening in this body!!!!

    Hang in there and try to flush out your system as best you can with a lot of liquids.

    Scapper
  10. JewelRA

    JewelRA New Member

    For me, I am pretty certain it is a combination of getting off of Effexor (2 months ago) and still trying to get off Paxil (I'm going very slowly here after my experience with Effexor withdrawal -still hard though). I am about to start Klonopin today. I pray it helps, and pray you get some relief too! It is a very disconcerting feeling, to say the least. Try to channel that energy into something positive if you can - clean out closets, do some yard work, anything you are able to do. That has helped me some.
  11. razorqueen

    razorqueen Member

    so I am thinking it had to do with the prep. I am feeling a bit restless now, but its been a long day for me, considering how I've been feeling the last few weeks.

    It was day 2 of NO headaches,,, YEAH!!!! The flexeril the doc gave me did the trick. My daughter and I went to town today, to the salon I work at ( am currently on some sick leave) and she colored my hair for me. She is taking cosmotology in high school, and following in her mothers steps. So I look like a new person and that always makes you feel better.

    I feel alot better than before, but want to be careful so I won't slide back. I don't know if all of the side effects of the Effexor are done or not. I am just so grateful that I am feeling more human again!

    Thanks everyone for your prayers and encouraging words!

    Raz